# SDR QXEA2016080400512

- Difficulty date: July 15, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD CORRODED ON UPPER SURFACE.  REMOVED AND REPLACED THE THRESHOLD IAW SRM 51-42-05 REPAIR -01 PAR 4E. ITEMS 1 THR 8, AND DWG 85329531 , REV A.
